# SDR CA100208009

- Difficulty date: February 1, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Raythn HAWKER900XP
- Aircraft time: 1,234 hours
- Engine: Garrtt TFE731*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DISCREPANCY  NR 1 ENGINE SURGING AFTER VR ON TAKEOFF WITH AN APR EVENT. WITH ENGINE POWER REDUCED TO IDLE THE N1 STABILIZED AND REMAINED AT IDLE FOR THE REMAINDER OF THE FLIGHT.  KEPT THE ENGINE RUNNING AT IDLE TILL AFTER LANDING.  RECTIFICATION  LT FUEL CONTROL UNIT REPLACED, P3 LIMITER REPLACED, N2 MONOPOLE REPLACED & P3 SENSE LINE REPLACED. ALL UNITS REPLACED AT MFG REQUEST. (TC 20100208009)
